It is currently Sat Aug 19, 2017 10:41 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 13 posts ] 
Author Message
 Post subject: Sweating
PostPosted: Fri Jul 29, 2011 11:31 pm 
Offline
New Poster
New Poster

Joined: Fri Jul 29, 2011 9:50 pm
Posts: 3
Extreme sweating is one of the most noted side effects I have experienced since starting suboxone about 2 years ago.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 30, 2011 12:11 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Indeed, sweating is a pretty common side effect for sub users. I know I experience them. I call them my hot flashes. I mostly sweat around my head and neck though, and that's about it.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 30, 2011 8:02 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Feb 16, 2010 2:20 pm
Posts: 635
Happens to me too, but not as often now that I'm on a 5mg dose as it did when I was taking 8mg or more.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Jul 30, 2011 1:12 pm 
Offline
New Poster
New Poster

Joined: Fri Jul 29, 2011 9:50 pm
Posts: 3
my sweating is extreme. The least amount of pyhsical activity and I bust out in a major sweat all over my entire body. I want to start a taper off of the subs but sometimes feel so bad that I have this mind set that takking the subs will make me feel better when in fact it is most likely making me feel worse. I would like to say to anyone thinking of starting subs to get off vicodin or oxys. or any other that it is well worth it.


Top
 Profile  
 
 Post subject: what helps?
PostPosted: Sat Jul 30, 2011 2:00 pm 
Offline
6 Months or More
6 Months or More

Joined: Tue May 18, 2010 9:08 pm
Posts: 248
I've heard that clonidine might help alleviate the sweats, but I don't have personal experience. I don't think sub makes me sweat, but excessive sweating, mostly during sleep has always been one of the worst withdrawal symptoms I would get--waking up completely literally drenched in sweat many times a night gets miserable quick. I've always wondered if there is any medication that would help with this, but the only one of heard of is, maybe, clonidine. Has anybody got personal experience with any meds that help stop teh sweats?


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 30, 2011 5:14 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 12, 2010 12:43 am
Posts: 1019
Location: Buffalo New York
I thought Suboxone was bad but you guys are lucky methadone is a thousand times worst I sweat just shopping at the mall with my gf. I have to carry a bandana around with me now to wipe my face so I don’t look like a freak.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 30, 2011 10:28 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Ron - what dose are you on? Depending on that, you might be able to lower your dose to reduce the severity of this side effect. Many people have lowered their dose and were successful in lessening their side effects.

As for medications that help with this side effect, I know there are medications that are used for the bladder (some are for overactive bladder, one I know is Vesicare) that reduces sweating. I used to be on it, and OH MY! did it ever help my sweating. Unfortunately, I'm not on it anymore. I have no idea if a doctor would prescribe this medication for that reason though, but it's worth asking. I remember Dr. Junig suggesting this type of medication in the past as well.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Aug 02, 2011 1:00 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
I also sweat like crazy! I was the type who could go to the gym and workout and not need to shower. I never sweated before and I hate it now. I feel like I need to shower every hour and forget wearing make-up. But oh well I will take the sweats over addiction and pain any day!

P.S. it probably doesn't help that I live in Arizona and it's August!


Top
 Profile  
 
 Post subject:
PostPosted: Tue Aug 02, 2011 1:44 pm 
Offline
New Poster
New Poster
User avatar

Joined: Tue Aug 02, 2011 10:06 am
Posts: 3
Location: Colorado
I have heard taking cinnamon pills will help with sweating. I am a forum director on a methadone forum and a lot of ppl there have said Cinnamon has helped. I experience sweating on all opiates.


Top
 Profile  
 
   
 Post subject:
PostPosted: Tue Aug 02, 2011 2:30 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
Coolgirl, thank you for the advice! I will get some and try it, I will let you all know if it helps.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 03, 2011 1:27 am 
Offline
New Poster
New Poster
User avatar

Joined: Tue Jul 26, 2011 7:15 am
Posts: 2
I never experienced such pills.

_________________
small business bc


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 03, 2011 7:48 pm 
Offline
Power Poster
Power Poster

Joined: Sun Dec 06, 2009 4:12 pm
Posts: 78
Hmm, I was taking cinnamon pills a while ago for weight loss, and they certainly didn't work for that! So I stopped taking them. But my sweating is worse now, so maybe I'll try them again.
Does anyone know what "dose" of cinnamon you would need?
I would try anything to stop the sweating! It is SO embarrassing. I carry around a RAG to sop my face off. I am glad to not have the night sweats though.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Aug 07, 2011 9:30 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
So I have been taking the cinnamon pills for 3 days now and they have helped quite a bit actually. Thank you Cool Girl!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 13 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group